# SDR CA150601001

- Difficulty date: May 31, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 74,268 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 740120C
- Condition: Failed
- Location: Dc System
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, THE ACFT ENCOUNTERED A DMC 3, FAILURE INFLIGHT.  THE FLIGHT CREW ELECTED TO RETURN, THE LANDING WAS NOT OVERWEIGHT & DID NOT REQUIRE ANY DECLARATION OF AN EMERGENCY.  THE ACFT WAS MET BY MX & TAKEN OFFLINE FOR TROUBLESHOOTING.  DUE FAULT SYMPTOMS OF THIS SNAG, NR 2 TR & NR 2 GCU REPLACED & TESTED SERV IAW AMM 24-32-51 & 24-22-34.  CABIN LIGHTS TESTED NORMAL IAW TSM TASK 33-21-00-810-806-A.
